# SDR GTIA020663

- Difficulty date: June 2, 2002
- Submitted: July 9, 2002
- Operation: Air carrier
- Aircraft: N133NK
- Make and model: Doug DC-9-32
- Aircraft serial: 48111
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: A/C Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - REF M-22 35589 AFT TAIL COMP WALKWAY EMERGENCY LIGHTS INOPERATIVE.  REPAIRED WIRE FOR WALKWAY LIGHTS, OPS CHECK NORMAL IAW DC9 MM 33-51-00.  (M)
